Repositorio de producción científica de la Universidad de Sevilla

Regularity and time-periodicity for a nematic liquid crystal model

 

Advanced Search
 
Opened Access Regularity and time-periodicity for a nematic liquid crystal model
Cites

Show item statistics
Icon
Export to
Author: Climent Ezquerra, María Blanca
Guillén González, Francisco Manuel
Moreno Iraberte, María Jesús
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2009-07
Published in: Nonlinear Analysis: Theory, Methods and Applications, 71 (1-2), 539-549.
Document type: Article
Abstract: In this paper two main results are obtained for a nematic liquid crystal model with timedependent boundary Dirichlet data for the orientation of the crystal molecules. First, the initial-boundary problem is considered, obtaining the existence of global in time (up to infinity time) weak solution, the existence of global regular solution for viscosity coefficient big enough, and the weak/strong uniqueness. Second, using these previous results and the existence of time-periodic weak solutions proved in [2] B. Climent-Ezquerra, F. Guillén-González, M.A. Rojas-Medar Reproductivity for a nematic liquid crystal model, Z. Angew. Math. Phys., 576 (2006) no. 6, 984-998, the regularity of any time-periodic weak solution is deduced for viscosity coefficient big enough.
Cite: Climent Ezquerra, M.B., Guillén González, F.M. y Moreno Iraberte, M.J. (2009). Regularity and time-periodicity for a nematic liquid crystal model. Nonlinear Analysis: Theory, Methods and Applications, 71 (1-2), 539-549.
Size: 319.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/45034

DOI: 10.1016/j.na.2008.10.092

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)